SuperiorMuscle.com - Bodybuilding Forums
Register FAQ Members Calendar Search Today's Posts Mark Forums Read
Go Back   SuperiorMuscle.com - Bodybuilding Forums > Superior Fitness Section > Anabolic Steroids
Reload this Page gyno while on tbol !!!???

Anabolic Steroids Discuss anything related to anabolic steroids.
Sponsored by:  RUI-Products.com


Reply
 
LinkBack Thread Tools
Old 04-29-08, 10:32 AM
Angry gyno while on tbol !!!???
  #1
 
Superior Newbie
Join Date: Apr 2008
Likes: 0
how should i adress it, i am not sure it is a gyno, i feel something sometime on under my tits, not really painful but kind of itchy, when i press it it doesnt hurt either, i got a gyno on deca long time ago and got surgery about a year and a half ago, so it might be the nerves growing still, i am also running t3 so maybe it stems from my bodyheat ??

since tbol doesnt aromatize would exemestan be useful or just nolva could help ?

thanks !
is Offline   Reply With Quote
Old 04-29-08, 10:45 AM
  #2
 
THE BOUNCER's Avatar
 
Join Date: Jul 2003
Location: The Windy City
Likes: 1631
so all you are running is tbol? not much of a cycle.

itchy nips are the first sign of gyno so..

nolvadex or liquidex will help. i would question though the legitimacy of the tbol because as you said, you shouldnt be getting gyno from it.
is Online   Reply With Quote
Old 04-29-08, 07:07 PM
  #3
 
redback's Avatar
 
Superior Freak
Join Date: Jul 2007
Likes: 271
There is no way tbol will do that. Tbol doesnt aromatise, it barely effects your test levels. I have done a tbol only cycle and gained 6kgs and come back with a 3.1 test reading lol. Even Deca i doubt would be the cause.
is Online   Reply With Quote
Old 04-30-08, 09:51 AM
  #4
 
Superior Newbie
Join Date: Apr 2008
Likes: 0
its axio tbol, the thing is i had a gyno from deca only and got it removed through surgery, so it could still be there and triggered by tbol again, or it is just the nerves growing back, but the op was a year and a half ago !!
is Offline   Reply With Quote
Old 04-30-08, 10:17 AM
  #5
 
THE BOUNCER's Avatar
 
Join Date: Jul 2003
Location: The Windy City
Likes: 1631
its the tren you are on. not tbol.
is Online   Reply With Quote
Old 05-02-08, 10:53 AM
  #6
 
Superior Newbie
Join Date: Apr 2008
Likes: 0
nope, started tbol 3 week ago, but maybe i have symptoms from a left over of gland from my last surgery, my nipples didnt move at all just itchy once in a while !
is Offline   Reply With Quote
Old 05-02-08, 11:48 AM
  #7
 
THE BOUNCER's Avatar
 
Join Date: Jul 2003
Location: The Windy City
Likes: 1631
how do you know its not the tren? what does starting the tbol 3 weeks ago have to do with it? the gyno caused by the tren could have just started.
is Online   Reply With Quote
Old 05-05-08, 10:10 AM
  #8
 
Superior Newbie
Join Date: Apr 2008
Likes: 0
i had symtoms of itchy nipples right away 3 weeks ago while only on tbol !
is Offline   Reply With Quote
Old 05-05-08, 10:17 AM
  #9
 
THE BOUNCER's Avatar
 
Join Date: Jul 2003
Location: The Windy City
Likes: 1631
Quote:
Originally Posted by MADO01A View Post
i had symtoms of itchy nipples right away 3 weeks ago while only on tbol !
well that is a problem. considering tbol cannot cause gyno. the only option you are left with is your tbol is not tbol. has to be something that aromatizes. something like dbol.
is Online   Reply With Quote
Old 05-10-08, 06:34 AM
  #10
 
bigscott's Avatar
 
Superior Pro
Join Date: Mar 2008
Likes: 43
Quote:
Originally Posted by THE BOUNCER View Post
well that is a problem. considering tbol cannot cause gyno. the only option you are left with is your tbol is not tbol. has to be something that aromatizes. something like dbol.
this is what i feel aswell - dbol being passed off as tbol
is Offline   Reply With Quote
Old 05-12-08, 09:38 AM
  #11
 
Superior Newbie
Join Date: Apr 2008
Likes: 0
no impossible, i would bloat etc...it is real axio tbol, but i guess i had a gyno removed and what is left over react to the tbol, or the heat increase with t3, or am just an unlucky bastard that will get a gyno on cramberry juice !
is Offline   Reply With Quote
Old 05-12-08, 01:36 PM
  #12
 
THE BOUNCER's Avatar
 
Join Date: Jul 2003
Location: The Windy City
Likes: 1631
Quote:
Originally Posted by MADO01A View Post
no impossible, i would bloat etc...it is real axio tbol, but i guess i had a gyno removed and what is left over react to the tbol, or the heat increase with t3, or am just an unlucky bastard that will get a gyno on cramberry juice !
if its real tbol you wouldnt get gyno. end of story.
is Online   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




SEO by vBSEO 3.6.0
Powered by vBulletin®
Copyright © 2011 vBulletin Solutions, Inc. All rights reserved.
Superiormuscle.com Does not promote the use of anabolic steroids without a doctor's prescription. The information shared is for learning purposes only. The Administrators, and Moderators of this site are not liable for any injury caused by the misuse of any chemical used for bodybuilding purposes.